# SDR IPXA2014052182999

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 11,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, LT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEARS XOS 613     REPAIRED DOUBLER BETWEEN XOS 610-616 IAW SRM 57-40-02, REPAIR 15 FIG. 206.
